Can anyone give me idea about birth control pill spotting?

Roberts

Well-known member
I started birth control 2 Sundays ago. I missed the one on Monday, took Tuesday and Wednesdays, then stopped. Then I started bleeding for about 3 days. Would that be considered a period? My actual period came on the 2nd of July and the "fake one" came on 11th. After Wednesday I stopped taking the pills :):)
 
Last edited by a moderator:

Brandon

Moderator
Staff member
I started birth control 2 Sundays ago. I missed the one on Monday, took Tuesday and Wednesdays, then stopped. Then I started bleeding for about 3 days. Would that be considered a period? My actual period came on the 2nd of July and the "fake one" came on 11th. After Wednesday I stopped taking the pills :):)
Actually one of the most common side effect with birth control pills is spotting between periods or breakthrough bleeding. So it's good that you stopped taking them, because something went wrong. These very pills are not suitable for you.
 

Barida

Well-known member
I took birth control pills for acne when my doctor prescribed them. But the result was even more terrible than the problem. I gain weight, experienced breakthrough bleeding and, above all, got many more pimples on my face! :mad:
Some of these drugs can go awry when the medical practitioner failed to carry out proper checks before making a prescription. That was what happened and I feel that there is a need for change in the future. I hope you've stopped taking it?
 

Christina

Well-known member
Some of these drugs can go awry when the medical practitioner failed to carry out proper checks before making a prescription. That was what happened and I feel that there is a need for change in the future. I hope you've stopped taking it?
Yea, I stopped taking pills as soon as noticed negative changes. I went to another doctor and now I'm taking another medicine and think the situation is getting better 😊
 

Grinch

New member
I took birth control pills for acne when my doctor prescribed them. But the result was even more terrible than the problem. I gain weight, experienced breakthrough bleeding and, above all, got many more pimples on my face! :mad:
I've been taking birth control pills and it has not been all bad. It's clear such pills don't work for you. I think you and your partner should keep using condoms.
 
Top